Loading...
Loading...

Go to the content (press return)

Guaranteed energy error bounds for the Poisson equation using a flux-free approach: solving the local problems in subdomains

Author
Pares, N.; Santos, H.; Diez, P.
Type of activity
Journal article
Journal
International journal for numerical methods in engineering
Date of publication
2009-03-23
Volume
79
Number
10
First page
1203
Last page
1244
DOI
https://doi.org/10.1002/nme.2593 Open in new window
Project funding
Ayudas para la financiación de grupos de investigación de Catalunya. (Grupo consolidado de investigación en el marco del Plan de Investigación e Innovación de Catalunya 2005-2008)
Modelización numérica de estructuras e infraestructuras: diseño, durabilidad y estados limite
Modelización numérica de flujos, solidos y estructuras para aplicaciones industriales
Repository
http://hdl.handle.net/2117/8093 Open in new window
Abstract
This is the pre-peer reviewed version of the following article: Pares, N.; Santos, H.; Díez, P. Guaranteed energy error bounds for the Poisson equation using a flux-free approach: solving the local problems in subdomains. "International journal for numerical methods in engineering", 23 Març 2009, vol. 79, núm. 10, p. 1203-1244., which has been published in final form at http://www3.interscience.wiley.com/journal/122269073/abstract
Citation
Pares, N.; Santos, H.; Díez, P. Guaranteed energy error bounds for the Poisson equation using a flux-free approach: solving the local problems in subdomains. "International journal for numerical methods in engineering", 23 Març 2009, vol. 79, núm. 10, p. 1203-1244.
Group of research
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

Attachments